# SDR DALA2021091305423

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 45,544 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1350-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 AFT CARGO; #2 RT SIDEWALK CORRODED STA 1350-1380. CORRECTIVE ACTION: REMOVED THE #2 SIDEWALK FROM STA 1350-1380. DRILLING UP SIDEWALK PER B757 DWG 146N5390 INSTALLED SIDEWALK PER B757 DWG. (1943143)
